Jiri Bicak

Member of Scientific Council, Director of the Institute
Institute of Theoretical Physics
Charles University, Prague
E-mail: Jiri.Bicak@mff.cuni.cz
Page: http://otokar.troja.mff.cuni.cz/obecne/cv/bicak-cs.htm

Fields of interest:

  • Relativity and cosmology

 

Recent publications (selected):

J. Podolsky, J. Bicak:
Gravitational waves in vacuum spacetimes with cosmological constant. II. Deviation of geodesics and interpretation of nontwisting type N solutions
J. Math. Phys., Vol. 40, (1999), art. 4506.

J. Podolsky, J. Bicak:
Gravitational waves in vacuum spacetimes with cosmological constant. I. Classification and geometrical properties of nontwisting type N solutions
J. Math. Phys., Vol. 40, (1999), art. 4495.

J. Podolsky, J. Bicak:
Global structure of Robinson-Trautman radiative space-times with cosmological constant
Phys.Rev. D, Vol. 55, (1997), art. 1985.

A. Ashtekar, J. Bicak, B.G. Schmidt:
Asymptotic Structure of Symmetry Reduced General Relativity
Physical Review D, Vol. 55, (1997), pp. 669-686.

A. Ashtekar, J. Bicak, B.G. Schmidt:
Behavior of Einstein-Rosen Waves at Null Infinity
Physical Review D, Vol. 55, (1997), pp. 687-694.

J. Podolsky, J. Bicak:
The cosmic no-hair conjecture and black-hole formation: an exact model with gravitational radiation
Phys. Rev. D, Vol. 52, (1995), art. 887.